MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LEMAITRE VALVULOTOME

LEMAITRE VASCULAR, INC. LEMAITRE VALVULOTOME
Catalog Number 1009-00
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the lemaitre valvulotome would not close.The user had to push the hoops together again.No injury was reported to patient.
 
Additional Manufacturer Narrative
We have not received the complaint device for evaluation.Hence, we could not conclusively determine the root cause of the malfunction.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any similar complaints related to this lot number.

Brand Name
LEMAITRE VALVULOTOME
Common Device Name
VALVULOTOME
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington 01803
7814251683
MDR Report Key17553661
Report Number1220948-2023-00132
Device Sequence Number14713811
Product Code MGZ
UDI-Device Identifier00840663106653
UDI-Public(01)00840663106653
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1009-00
Device Lot NumberELVH2173V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown